# SDR DALA2019043002803

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 62,836 hours, 26,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 ON ARRIVAL FOUND 1R DOOR EXTERIOR HANDLE NOT FLUSH WITH FUSELAGE AND NOT CORRECTLY STOWED. FLT ATTD REPORTED NOISE THE ENTIRE FLIGHT. CORRECTIVE ACTION: SECURED 1R DOOR AND EXTERIOR HANDLE FLUSH WITH FUSELAGE AND ALL DOORS SECURED CLOSED. PRESSURIZED A/C PER AMM 05-51. NO LEAKS INTERIOR OR EXTERIOR FROM 1R DOOR. DEPRESSURIZED A/C AND OK FOR SVC (5237690)
